Volume 6 (2013)


  1. On an inequality of G. H. Hardy for convex function with fractional integrals and fractional derivatives
    Sajid Iqbal, Kristina Krulić Himmelreich, Josip Pečarić, pp. 1-12
    Abstract | PDF | Hyperlinked PDF


  2. Approximate solvability of general strongly mixed variational inequalities
    Balwant Singh Thakur, Suja Varghese, pp. 13-20
    Abstract | PDF | Hyperlinked PDF


  3. Some results associated with distortion bounds and coefficient inequalities for certain new subclasses of analytic functions
    Muhammet Kamali, pp. 21-27
    Abstract | PDF | Hyperlinked PDF


  4. Quadruple fixed point theorems for nonlinear contractions in partially ordered G-metric spaces
    Priya Shahi, Jatinderdeep Kaur, S. S. Bhatia, pp. 29-44
    Abstract | PDF | Hyperlinked PDF


  5. A report on complete mock theta functions of order eight
    Maheshwar Pathak, Pankaj Srivastava, pp. 45-55
    Abstract | PDF | Hyperlinked PDF


  6. Characterization theorems for mean value insurance premium calculation principle
    Mykola Pratsiovytyi, Vitaliy Drozdenko, pp. 57-71
    Abstract | PDF | Hyperlinked PDF